Spots Of Blood Appear After Using Injection KB?
I want to ask the doctor, my wife used to use a contraceptive injection that took 3 months to go for about a year and then used birth control pills for about 5 months, after that I used injection contraception again, after that sometimes spots of blood arose a little, already more half a month sometimes blood spots are still there, especially if the night is related, tomorrow afternoon / afternoon there can be a little blood spots in the underwear. Please explain whether it is a sign of pregnancy or menstrual blood cuman that is not smooth / not finished …. thanks
Hello Arin, Thank you for the question.
Does your wife still use birth control to date? Does bleeding only occur after intercourse? Does your wife experience other complaints such as lower abdominal pain, pain during intercourse, abnormal vaginal discharge?
If your wife is still using family planning injections correctly, bleeding is not a sign of pregnancy. KB injection is a contraceptive device that contains synthetic hormones that function to prevent pregnancy. KB injections consist of KB injection for 1 month or KB injection for 3 months. Besides the time of administration, the difference from the KB injection is the hormone content. One of the side effects of family planning injections is menstrual disorders which can be in the form of more or longer periods, irregular periods, bleeding outside of menstruation, fewer periods or menstruation that stops. Bleeding that may occur is a side effect of the KB injection used by your wife.
However, this complaint can also be caused by other conditions if your wife experiences other complaints mentioned above. Some other causes are pelvic inflammation, endometriosis, or cervical cancer.
Therefore, if this complaint is very disturbing or is accompanied by lower abdominal pain, pain during intercourse, abnormal vaginal discharge, or fever, please immediately consult an obstetrician and gynecologist for further examination and treatment.
I hope this helps.